MAUDE Adverse Event Report: SIGHT SCIENCES INC., OMNI SURGICAL SYSTEM

SIGHT SCIENCES INC., OMNI SURGICAL SYSTEM
Catalog Number 1-108
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
During an omni procedure it was reported that the microcatheter advanced/shot forward on its own.A new device was used to complete the procedure.There was no patient injury that was reported.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer (Section D)
SIGHT SCIENCES INC.,
4040 campbell avenue
suite 100
menlo park CA 94025
Manufacturer (Section G)
SIGHT SCIENCES INC.,
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell ave
suite 100
menlo park, CA 94025
MDR Report Key20027473
Report Number3010363671-2024-00010
Device Sequence Number12624607
Product Code MRH
UDI-Device Identifier00858027006525
UDI-Public00858027006525
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1-108
Device Lot NumberF23J11-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown